# SDR SWAA2025050553967

- Difficulty date: March 26, 2025
- Submitted: May 5, 2025
- Operation: Air carrier
- Aircraft: N290WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36632
- Aircraft time: 57,406 hours, 34,635 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Stub Frame
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON STUB FRAME LOCATED BTW BS 294.5 TO BS 296 AND S-8R TO S-9R AT FWD GALLEY DOOR AREA(1EA). CRACK LENGTH APPROX 0.875 INCH AT PASSENGER CABIN 2025-232168<[01] REPLACED STUB FRAME LOCATED BTW BS 294.5 TO BS 296 AND BTW STR 6R TO STR 10R AT FWD SERVICE DOOR AT PASSENGER CABIN IAW B737-700 SRM 51-40-02; DWG: 141A8370 SHEET: 10 REV:D ; DWG: 141A8380 REV: 22 REV: - AND DWG: 141A3330 SHEET: 4 REV: -. SEE INDIVIDUAL SIGN OFF BELOW.;[02] REPLACED STUB FRAME LOCATED BTW BS 294.5 TO BS 296 AND BTW STR 6R TO STR 10R AT FWD SERVICE DOOR AT PASSENGER CABIN IAW B737-700 SRM 51-40-02; DWG: 141A8370 SHEET: 10 REV:D ; DWG: 141A8380 REV: 22 REV: - AND DWG: 141A3330 SHEET: 4 REV: -. SEE INDIVIDUAL SIGN OFF BELOW. RII CERTIFIED
